Pacific Journal of Mathematics
- Pacific J. Math.
- Volume 143, Number 1 (1990), 155-173.
The structure of pure completely bounded and completely positive multilinear operators.
Pacific J. Math., Volume 143, Number 1 (1990), 155-173.
First available in Project Euclid: 8 December 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 46L10: General theory of von Neumann algebras 46M05: Tensor products [See also 46A32, 46B28, 47A80] 47A99: None of the above, but in this section
Ruan, Zhong-Jin. The structure of pure completely bounded and completely positive multilinear operators. Pacific J. Math. 143 (1990), no. 1, 155--173. https://projecteuclid.org/euclid.pjm/1102646205